# SDR DALA2024111911024

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUS SKIN BTW STA 1037 AND 1053 LONGERON 15R. SUMMARY OF NRC 0053: FUS SKIN BTW STA 1037 AND 1053 LONGERON 15R WAS REPAIRED PER ER/A 621624-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. MAINTENANCE REQUIREMENTS WERE VERIFIED AND THE FOLLOWING ACTIONS ARE NEEDED: REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 12NOV24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. UNDER LOG 0660286, PER ER/A 621624-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR ASSOCIATED ER/A 14-621624 ADDED FOR AC 9539. (LP #0661534)
